Test vectors for linear forms

Gross, Benedict H. ; Prasad, Dipendra (1991) Test vectors for linear forms Mathematische Annalen, 291 (1). pp. 343-355. ISSN 0025-5831

PDF - Publisher Version

Official URL: http://www.springerlink.com/index/H6464685M0177040...

Related URL: http://dx.doi.org/10.1007/BF01445212


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Springer.
ID Code:35529
Deposited On:12 Apr 2011 08:54
Last Modified:17 May 2016 18:28

Repository Staff Only: item control page